# SDR 97ZZZX4494

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N944H
- Make and model: Cessna 750
- Aircraft serial: 750011
- System (JASC): 2710 · Aileron Control System
- Part: Feel Bungee
- Part number: 676014514
- Condition: Freeze Up
- Location: Lt Ail Feel
- Part time: 422 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

PILOT REPORTED RECEIVING 'TRIM LEFT AILERON WARNING' AT FL 41,000, 20,000, AND A FINAL WARNING AFTER LEVELING OFF JUST BELOW 11,000.  AFTER EACH OF THE 2 WARNINGS, PILOT DISCONNECTED AUTOPILOT AND FOUND NO DISCREPANCIES.  WHEN PILOT DISCONNECTED AUTOPILOT AFTER THIRD WARNING, UNABLE TO TURN ACFT TO THE LEFT.  FLIGHT CREW DISCONNECTED CONTROL COLUMNS, DECLARED EMERGENCY, AND PREPARED FOR FINAL APPROACH.  DURING FINAL APPROACH SEQUENCE, FIRST OFFICER FELT AND HEARD A THUMP IN CONTROL YOKE.  FLIGHT CREW RE-CONNECTED CONTROL YOKES.  AFTER GAINING FULL CONTROL OF ACFT, LANDED SAFELY.  AFTER INVESTIGATION, DETERMINED LT AILERON FEEL BUNGEE WAS COLLECTING WATER AND FREEZING DURING HIGH ALTITUDE FLIGHT.
